# SDR CA150626006

- Difficulty date: June 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 5,507 hours
- Engine: Pwa AWASP
- Propeller: Hamstd 43E*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327626
- Condition: Separated
- Location: Rt Engine
- Part time: 803 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER PICKUP RETURNING TO FIRE IN CRUISE, PILOTS NOTICED ROUGH RUNNING ENG.  LOSS OF POWER, DROPPED WATER LOAD, FEATHERED RT ENG.  RETURNED TO BASE WITH RT ENG SHUT DOWN.
